Codes on fibre products of some Kummer coverings


Ozbudak F.

FINITE FIELDS AND THEIR APPLICATIONS, vol.5, no.2, pp.188-205, 1999 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 5 Issue: 2
  • Publication Date: 1999
  • Doi Number: 10.1006/ffta.1998.0241
  • Title of Journal : FINITE FIELDS AND THEIR APPLICATIONS
  • Page Numbers: pp.188-205

Abstract

The purpose of this paper is to construct fairly long geometric Goppa codes over F-q with rather good parameters by fibre products of some Kummer coverings, This paper also extends the results of Stepanov [1] and Stepanov and Ozbudak [2]. (C) 1999 Academic Press.